Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What could be the reason for itching and rashes all over body after taking Sylibon for jaundice?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Bilirubin Total is 6.9mg/dl and Bilirubin Direct is 3.8 as of today. I was diagnosed with Jaundice last thursday and I've started ayurvedic medicine immediately. I was also consulting a General physician who has recommended Sylibon. I've noticed gradual dilution of yellow color in the urine and the stools gained slight color since today. Since Yesterday, there has been itchyness leading to rashes all over my body. Please advise.
Posted Mon, 6 Jan 2014 in Liver and Gall Bladder
Answered by Dr. Ratnakar Kini 7 minutes later
Brief Answer: More information needed Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. I need some more information before I can give my opinion. 1. Please upload the complete report of the liver function test. 2. Was ultrasound scn of the abdomen done? If so what was the report given? 3. Was tests for viral infectiosn done? ( HBsAg, HCV, Anti HAV IgM, Anti HEV IgM) Kindly get back to me with these information. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor